Sufficient conditions for the satisfaction of a Hilbert-type inequality in a system of root functions of a second-order ordinary differential operator
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 197-203
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a1,
author = {A. A. Malov},
title = {Sufficient conditions for the satisfaction of a {Hilbert-type} inequality in a system of root functions of a second-order ordinary differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {197--203},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a1/}
}
TY - JOUR AU - A. A. Malov TI - Sufficient conditions for the satisfaction of a Hilbert-type inequality in a system of root functions of a second-order ordinary differential operator JO - Differencialʹnye uravneniâ PY - 1994 SP - 197 EP - 203 VL - 30 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_2_a1/ LA - ru ID - DE_1994_30_2_a1 ER -
%0 Journal Article %A A. A. Malov %T Sufficient conditions for the satisfaction of a Hilbert-type inequality in a system of root functions of a second-order ordinary differential operator %J Differencialʹnye uravneniâ %D 1994 %P 197-203 %V 30 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1994_30_2_a1/ %G ru %F DE_1994_30_2_a1
A. A. Malov. Sufficient conditions for the satisfaction of a Hilbert-type inequality in a system of root functions of a second-order ordinary differential operator. Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 197-203. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a1/